Performance: In general, drug-induced fever allergies metropolitan phenomenon, caused by allergy medication once disabled, the child’s body temperature will drop down. ”I just do not understand drugs, how can children do to prevent allergies?” A lot of mothers will have such doubts. In fact, as long as you medication under the guidance of a doctor, do not abuse drugs, in general, rarely cause allergies, even if the cause of drug allergy, and can be treated.
• medication must be carried out under the guidance of a doctor, in general, when doctors prescribe a drug will be asked whether the allergic child, so parents should be aware of what children of drug allergy. If you know what child of drug allergy, should see a doctor when your doctor. Of doctor of medicine, it should ask in detail to understand the ingredients, functions, indications and precautions, especially to see what kind of drugs can cause side effects, and see if it contains a drug to open your child allergic to the ingredients.
• Once the use of drugs occurred during the itching, fever or rash and so to is very likely drug allergy, and to immediately stop using the drug. However, there is a latent period of drug allergy, and sometimes allergic to this drug, but after a few days or even ten days reflected, so the parents should be kept in strict attention to the child during the administration of various phenomena。